# SDR 9902959750

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS IN COCKPIT AND AT FORWARD LOWER CEILING PANEL INOPERATIVE.  REPLACED BATTERIES IN PACK.  OPERATIONAL CHECK NORMAL.
